A note on property T for C * -algebras

Date
2014
Authors
Kamalov, Firuz
Leung, Ho Hon
Journal Title
Journal ISSN
Volume Title
Publisher
Hikari Ltd.
Abstract
In this note we introduce an alternative denition of Property T for C * -algebras based on the spectrum of a C * -algebra. We show that a group G has Property T if and only if C * r (G) has Property T. In addition, we introduce and investigate relative Property T for C * -algebras. © 2014 Firuz Kamalov and Ho Hon Leung.
Description
This article is not available at CUD collection. The version of scholarly record of this Article is published in International Journal of Mathematical Analysis (2014), available online at: https://doi.org/10.12988/ijma.2014.410324.
Keywords
C * -algebras, Property T, Relative property T
Citation
Kamalov, F., & Leung, H.-H. (2014). A Note on Property T for C * -algebras. International Journal of Mathematical Analysis, 8(53–56), 2697–2701. https://doi.org/10.12988/ijma.2014.410324